Skip to content
New Deals Just Arrived!
New Deals Just Arrived!

Zyrtec Children's Dye Free Cetirizine 10mg Chewables - Grape - 24ct

by Zyrtec
Sold out
Original price $20.99
Original price $20.99 - Original price $20.99
Original price $20.99
Current price $12.00
$12.00 - $12.00
Current price $12.00
Relieve your child's allergy symptoms with Zyrtec 24 Hour Children's Allergy Grape Chewable Tablets. Suitable for kids ages 6+, each chewable allergy relief tablet contains 10 milligrams of antihistamine cetirizine HCl to relieve allergy symptoms including runny nose, sneezing, itchy & watery eyes & itchy nose & throat. These kids’ allergy medicine tablets for 24-hour relief work day & night to help alleviate symptoms from both indoor & outdoor allergies, including symptoms due to hay fever & other upper respiratory allergies. This allergy medicine is dye-free & comes in an easy-to-take chewable tablet with a kid friendly grape flavor. Providing 24 hours of relief in just one chew, these children's chewable tablets work strong on day one, & stronger on day two for powerful relief all season long. Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Kids chews contain no ingredient made from a gluten-containing grain (wheat, barley, or rye).
*Among OTC oral antihistamines.

Suggested Age: 6 Years and Up
Health Facts: Contains Antihistamine, Contains Certirizine HCL, Dye-Free
Active Ingredient Strength Value: 10 Milligrams
Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease
Product Form: Chewable
Duration: 24 Hours
Primary Active Ingredient: Cetirizine
Package Quantity: 24
Features: Calming, 24 Hour Relief